# SDR DALA2023022201331

- Difficulty date: February 22, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 88,267 hours, 40,678 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 "SMOKE AFT CARGO SMOKE MESSAGE" AT GATE IN MSP. RAN ECAM. AGENT DISCHARGED. AARF INSPECTED COMPARTMENT NO EVIDENCE OF FIRE. CORRECTIVE ACTION: REPLACED SMOKE DETECTORS AND FIRE BOTTLES. OPS CHECK GOOD. (9492088)
